MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1 MULTIFOCAL; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1 MULTIFOCAL; MULTIFOCAL IOLS
Model Number ZLB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate is one week from implant date ((b)(6) 2019).(b)(4).All pertinent information available to johnson and johnson surgical vision has been submitted.
 
Event or Problem Description
It was reported that tecnis multifocal intraocular lens (model zlb00 +19.0 diopter) was explanted from patient¿s right eye because of patient experiencing intolerance to tmf (tecnis monofocal) technology.Reportedly incision enlargement was performed during the explant procedure.Lens with model pcb00 and same diopter was used as replacement lens for the patient.Patient was doing good at discharge.No further information provided.
 
Additional Manufacturer Narrative
Device evaluation: product testing could not be performed because the product was not returned.Product deficiency could not be determined.Manufacturing record review: the manufacturing process record was evaluated and no deviation was found during process related to the complaint issue reported.The search revealed that no other complaint has been received for this production order number.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
TECNIS 1 MULTIFOCAL
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8972148
Report Number3011852734-2019-00175
Device Sequence Number328704
Product Code MFK
UDI-Device Identifier05050474560659
UDI-Public(01)05050474560659(17)220603
Combination Product (Y/N)Y
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/10/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/03/2022
Device Model NumberZLB00
Device Catalogue NumberZLB00U0190
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 08/16/2019
Supplement Date Received by Manufacturer10/11/2019
10/25/2020
Initial Report FDA Received Date09/06/2019
Supplement Report FDA Received Date10/17/2019
11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005